| Catalog Number |
121720044 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
01/01/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Depuy orthopaedics is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy orthopaedics has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy orthopaedics or its employees that the report constitutes an admission that the device, depuy orthopaedics, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Additional narrative: if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported the liner wear post-op & device protrude.Patient had pain on walking.The patient underwent total hip replacement procedure at (b)(6) 2020.In (b)(6) 2025 the liner was found to be worn, and the devices were found protrude.Revision surgery completed (b)(6) 2025.Both the head and cup were replaced at revision doi: (b)(6) 2020 dor: (b)(6) 2025.
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: no device associated with this report was received for examination.According to the information received,¿ liner wear post-op & device protrude.The patient underwent total hip replacement procedure at (b)(6) 2020.In (b)(6) 2025, the liner was found to be worn, and the devices were found protrude.Currently the patient is waiting for second surgery.¿ product description: pinnacle bantam acet cup 44mm.Product code: 121720044.Lot no: ht7100.Quantity of manufactured: (b)(4).Date of manufacturing: 6-april-2018.Expiry date: 31-march-2028.Ifu reference: n/a.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: product description: pinnacle bantam acet cup 44mm.Product code: 121720044.Lot no: ht7100.Quantity of manufactured: (b)(4).Date of manufacturing: 6-april-2018.Expiry date: 31-march-2028.Ifu reference: n/a.Device history review: a manufacturing record evaluation was performed for the finished device, and no non-conformances / manufacturing irregularities were identified.H11 additional narrative: added: b5 and d10.
Event or Problem Description
Additional information received.After investigation, the patient was a 52-year-old female who underwent total hip arthroplasty in (b)(6) hospital on (b)(6) 2020 (the specific diagnosis, height and weight of the patient were unknown).121928144, 121720044 and 136528330 were implanted during the surgery, the surgical process and postoperative rehabilitation were uneventful.In (b)(6) 2025, the patient visited (b)(6) hospital due to walking pain, and x-ray examination revealed that the liner was worn and the femoral head penetrated out to the worn liner edge.The doctor gave the patient a second surgery for revision, and the specific surgical process was unknown.Currently, the patient's pain after walking was improved, and no subsequent adverse event report was received.